(Closed) Off the Pill with the worst timing ever

posted 9 years ago in Wellness
Post # 3
Member
2365 posts
Buzzing bee
  • Wedding: October 2009

I used my b.c. pill to skip my period. This way … I will end my period a few days (like four) before our wedding … if I didn’t do that I would’ve had my period on our wedding day too.

I haven’t decided if I should just skip it again … it’s working out really well.

I say … use the pill to change your cycle.

Post # 4
Member
4385 posts
Honey bee
  • Wedding: May 2011

yikes! that sucks. maybe you could go back on and time it so that when you go off you will avoid this situation… that’s my only suggestion!

Post # 5
Member
937 posts
Busy bee
  • Wedding: September 2009

I think you should talk to your doctor. I’ve been on the pill for 10 years and I spoke to my doctor about it recently and there was absolutely no need for concern due to the longevity of taking it.

Post # 7
Member
937 posts
Busy bee
  • Wedding: September 2009

Still vote the doctor ๐Ÿ™‚ You should explain the side effects and try something different. There’s so many different kinds of BC now you shouldn’t have to live with those kinds of things. I think you’re going to have to do something because you do not want to be PMSing on your wedding day! No bride deserves that!

Post # 8
Member
59 posts
Worker bee

I def would go back on the pill if it was me…what kind of birth control are u using? I used the generic version of Yasmin…its called Ocella….and i have never gained any weight from it at all…and neither have any of my friends that use it. So maybe you can ask your doctor about one that is less likely to have you gain weight?

Post # 10
Member
799 posts
Busy bee
  • Wedding: October 2009

I went off it too!!! Except a month before my wedding for the same reasons Marigold mentioned.  Stopping bc a month before may have been the stupidest thing ever.  It’s Monday, wedding is saturday and I just started my period – 2 weeks late.  I’m just hoping it’s gone by Saturday.  But I feel better being off bc and hopefully we’ll be “completely enjoying” the honeymoon.

Post # 11
Member
4466 posts
Honey bee
  • Wedding: June 2010

Marigold: talk to your doctor and see if you can try an estrogen-based BC pill like Yasmin, Yaz, some that others have mentioned.  I’ve heard that Ortho Tri and the like cause you to gain weight, but help clear up your skin.  If you don’t need help with your skin something else might work for you.

And I know everyone’s different, but I’ve been on a yasmin-type pill for almost ten years now and never had weight gain, lower sex drive, etc.  Your doctor should be able to help you with a BC better suited to you.

Post # 13
Member
385 posts
Helper bee
  • Wedding: January 2010

You have time to go on, get the right timing, and then go back off.  I say go for it.

The topic ‘Off the Pill with the worst timing ever’ is closed to new replies.

Find Amazing Vendors